Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
129 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Heart pacemaker side effects

Premium Questions

Dr. Saddiq Ulabidin MD

Left hand swollen for no aparent reason, he has heart diseases pacemaker and takes blood thinner. The hand is swollen, red and hot to the touch. He is 79. ... View answer

Answered by : Dr. Saddiq Ulabidin ( General & Family Physician)
Dr. Ketan Vagholkar MD

. Is this a cause for concern or a normal side effect from the surgery. Should we send her to the A&E now? ...My mum just had a pacemaker inserted on 23 April 2013 and was discharged the next day. She ... View answer

Answered by : Dr. Ketan Vagholkar ( Gastroenterologist)
Dr. Kathy Robinson MD

, he experienced a full heart block and ended up with a pacemaker. For the past few weeks, he has been ... swollen and painful. We are wondering if it could be side effects from that medication... View answer

Answered by : Dr. Kathy Robinson ( General & Family Physician)
Dr.     Bhanu Partap MD

is heart affected by penicillin? ... View answer

Answered by : Dr. Bhanu Partap ( Cardiologist)
Dr.  Baranidharan Kuselan MD

Is it normal for adderall to increase heart rate ove 100 bpm? ... View answer

Answered by : Dr. Baranidharan Kuselan ( Pain Medicine & Palliative Care Specialist)

Public Forum Discussions

Dr. Heang Chan Raksmey MD

I had a pacemaker put in a year ago and since then I have been having racing heart quite a lot. I have noticed lately that I seem to have some difficulty swallowing and then it starts other times ... View answer

Answered by : Dr. Heang Chan Raksmey ( General & Family Physician)
Dr. Aditya Bhabhe MD

MY HUSBAND HAS HAD HEART ATTACK AND THEN QUADRUPAL BIPASS THEN HAS A PSCEMAKER AND DEFRIBULATOR ... PROBLEM WE HAVE TO FACE OR COULD IT BE DOWN TO THE DRUGS HE IS TAKING FOR HIS HEART ,,,,THANK YOU I AM ... View answer

Answered by : Dr. Aditya Bhabhe ( Nephrologist)
Dr. Harshita MD

I had a heart attack and a pacemaker inserted a little over a month ago. I believe I have strep throat (grandson diagnosed). Do I need to be on an antibiotic. I read in my pacemaker info that the body ... View answer

Answered by : Dr. Harshita ( Ophthalmologist)
Dr. Noble Zachariah MD

and Diltiazem together can cause adverse reaction and can cause you to have a pacemaker put in. (Sinus bradycardia resulting in hospitalization and pacemaker insertion has been reported in association with... View answer

Answered by : Dr. Noble Zachariah ( Internal Medicine Specialist)
Dr. Saddiq Ulabidin MD

hi, my wife is 45 yrs old with cardio-myopathy and a pace maker. she was admitted to the hospital with severe stomach pains, low back pain in the kidney area, not able to urinate more than 1-2 times daily. very little... View answer

Answered by : Dr. Saddiq Ulabidin ( General & Family Physician)

Mobile Questions and Answers

Dr.  Aarti Abraham MD

There is no such known side effect of Plan b.

Dr.     Suresh Heijebu MD

IN CASE OF LOW HEART RATE

Dr. Diptanshu Das MD

Propranol can keep migraine in control. It also has cardioprotective action. But it could slow the heart rate.